# SDR AALA202006089008

- Difficulty date: June 7, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 52,289 hours, 33,423 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. CAPTAINS SLIDING WINDOW JAMMED. ADJUSTED CAPTAINS SLIDING WINDOW PER AMM 56-12-11.
